Title

Minimal and maximal extensions of M-hypoelliptic proper uniform pseudo-differential operators in Lp -spaces on non-compact manifolds

Document Type

Article

Publication Date

3-1-2021

Abstract

In the context of manifolds of bounded geometry, we show that the properties of proper uniform pseudo-differential operators (PUPDOs) constructed by Kordyukov, Meladze, and Shubin carry over to PUPDOs whose local representations have symbols belonging to the (weighted) class Mρ,Λm introduced by Garello and Morando. Under the M-ellipticity assumption, we show that the minimal and maximal extensions of such PUPDOs in the Lp-spaces, where 1 < p< ∞, coincide.

Publication Title

Journal of Pseudo-Differential Operators and Applications

Volume

12

Issue

1

Digital Object Identifier (DOI)

10.1007/s11868-021-00393-z

ISSN

16629981

E-ISSN

1662999X

Share

COinS